Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 2, NWS Albany, NY

March 7, 20224 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Mar 7, 2022, 8:07 PM EST for 4 counties in New York. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2022, 8:07 PM EST (01:07 UTC)
Expired
Mar 7, 2022, 9:00 PM EST
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albany County, NY, Greene County, NY, Schenectady County, NY, Schoharie County, NY

The radar

The Albany radar (KENX), 19 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 8:15 PM ESTTSTM WND DMG2 N Westerlo, NYTREE DOWN AT MILLER LANE AND ROUTE 143
Mar 7, 8:15 PM ESTTSTM WND DMG3 N Medusa, NYTREE DOWN AT WILLSEY RD AND FLEMING RD
Mar 7, 8:15 PM ESTTSTM WND DMG4 Nne Medusa, NYTREE DOWN ON WIRES WILLSEY RD AND ROUTE 351
Mar 7, 8:15 PM ESTTSTM WND GST 55Medusa, NY
Mar 7, 8:30 PM ESTTSTM WND DMGCairo, NYTREE DAMAGE THROUGHOUT GREENE COUNTY. REPORTS OF DAMAGE STARTED COMING IN BETWEEN 830 AND 900 PM ALONG A LINE OF HEAVY SHOWERS. STRONG WINDS CONTINUED THROUGH THE NIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 6:19 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2022-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2022-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 714 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
714 m²/s²
0-3 km storm-relative helicity
726 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WUUS51 KALY 080107
SVRALY
NYC001-039-093-095-080200-
/O.NEW.KALY.SV.W.0002.220308T0107Z-220308T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
807 PM EST Mon Mar 7 2022

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southern Schenectady County in east central New York...
  Albany County in east central New York...
  Greene County in east central New York...
  Southeastern Schoharie County in east central New York...

* Until 900 PM EST.

* At 807 PM EST, severe thunderstorms were located along a line
  extending from near Altamont to near Livingstonville to near
  Margaretville, moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Duanesburg, Altamont, Windham, Delanson and Livingstonville around 
  810 PM EST.
  Schenectady, Rotterdam, Guilderland, Voorheesville, Preston Hollow 
  and Preston-Potter Hollow around 815 PM EST.
  Albany, Colonie, Delmar and Westerlo around 820 PM EST.
  Cohoes, Watervliet, Latham, Menands, Green Island, Loudonville and 
  Lanesville around 825 PM EST.
  Hunter, Ravena and Coxsackie around 830 PM EST.
  New Baltimore, North-South Lake Campground and Selkirk around 835 
  PM EST.
  Catskill around 845 PM EST.
  Athens around 850 PM EST.

Other locations impacted by these severe thunderstorms include
Shakers, West Settlement, Bleecker Stadium, Clarksville, East Berne,
Shoefelt Corners, North Lexington, West Berne, Huntersland and
Dormansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4235 7442 4245 7449 4271 7416 4277 7421
      4278 7381 4282 7373 4278 7370 4278 7368
      4262 7376 4238 7379 4228 7378 4223 7385
      4213 7391 4218 7400 4216 7401 4217 7404
      4210 7408 4211 7426 4220 7453
TIME...MOT...LOC 0107Z 268DEG 55KT 4272 7409 4244 7433 4218 7466 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DBT
2 follow-up statements
234 
WWUS51 KALY 080132
SVSALY

Severe Weather Statement
National Weather Service Albany NY
832 PM EST Mon Mar 7 2022

NYC093-095-080142-
/O.CAN.KALY.SV.W.0002.000000T0000Z-220308T0200Z/
Schenectady NY-Schoharie NY-
832 PM EST Mon Mar 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCHENECTADY AND
SOUTHEASTERN SCHOHARIE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EST for
east central New York.

LAT...LON 4211 7426 4216 7426 4240 7412 4256 7385
      4278 7381 4279 7379 4279 7377 4282 7373
      4278 7370 4278 7368 4262 7376 4238 7379
      4228 7378 4223 7385 4213 7391 4218 7400
      4216 7401 4217 7404 4210 7408
TIME...MOT...LOC 0132Z 269DEG 55KT 4261 7373 4245 7384 4219 7417 

$$

NYC001-039-080200-
/O.CON.KALY.SV.W.0002.000000T0000Z-220308T0200Z/
Albany NY-Greene NY-
832 PM EST Mon Mar 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR EASTERN ALBANY AND GREENE COUNTIES...

At 832 PM EST, severe thunderstorms were located along a line
extending from near East Greenbush to near Ravena to near Hunter,
moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Delmar, Menands, New Baltimore, Ravena, Coxsackie, Selkirk and 
  Loudonville around 835 PM EST.
  Catskill and Athens around 850 PM EST.

Other locations impacted by these severe thunderstorms include
Coeymans Hollow, Shakers, Bleecker Stadium, Maplecrest, Spawn Hollow,
Tannersville, Beckers Corners, Round Top, Result and Earlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4211 7426 4216 7426 4240 7412 4256 7385
      4278 7381 4279 7379 4279 7377 4282 7373
      4278 7370 4278 7368 4262 7376 4238 7379
      4228 7378 4223 7385 4213 7391 4218 7400
      4216 7401 4217 7404 4210 7408
TIME...MOT...LOC 0132Z 269DEG 55KT 4261 7373 4245 7384 4219 7417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DBT
813 
WWUS51 KALY 080150 RRA
SVSALY

Severe Weather Statement
National Weather Service Albany NY
850 PM EST Mon Mar 7 2022

NYC001-039-080200-
/O.EXP.KALY.SV.W.0002.000000T0000Z-220308T0200Z/
Albany NY-Greene NY-
850 PM EST Mon Mar 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALBANY AND GREENE
COUNTIES WILL EXPIRE AT 900 PM EST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still expected for the next few hours.

A Severe Thunderstorm Watch remains in effect until 1100 PM EST for
east central New York.

LAT...LON 4211 7426 4216 7426 4240 7412 4256 7385
      4278 7381 4279 7379 4279 7377 4282 7373
      4278 7370 4278 7368 4262 7376 4238 7379
      4228 7378 4223 7385 4213 7391 4218 7400
      4216 7401 4217 7404 4210 7408
TIME...MOT...LOC 0150Z 268DEG 55KT 4262 7336 4246 7347 4220 7380 

$$

DBT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:47 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 7, 6:47 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
647 PM EST Mon Mar 7 2022

.SYNOPSIS...
A low pressure system will move across the region this
evening bringing rain to the area. A narrow line of fast moving
showers with embedded thunderstorms along the system's cold front
may result in strong to damaging winds this evening. Otherwise,
strong winds will develop behind the system tonight along with some
lake effect snow showers. High pressure will build into the region
on Tuesday with mainly dry, blustery and seasonable weather. Low
pressure moving off the mid Atlantic coast may bring some light
precipitation, mainly south of Interstate 90, on Wednesday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Severe Thunderstorm watch #38 in effect until 11 pm for
Schoharie, Greene, Ulster and Dutchess counties. A narrow line
of fast moving showers with embedded thunderstorms along the
system's cold front has been producing strong to damaging wind
gusts across PA and into central NY as it been moving through.
The reason the watch was issued for this area is because the
near-surface inversion has mixed out and there is a higher
likelihood for gusts of 50+ knots to occurred. The line will
sweep across the local area this evening through around 9 pm.

Otherwise with the passage of the cold front winds shift to the
west and rapidly increase and become gusty in strong cold air
advection. Temperatures will peak just ahead of the boundary
then drop in strong cold air advection.

The Wind Advisory has gone into effect for the Mohawk Valley,
Capital District, Upper Hudson Valley, Schoharie Valley,
Helderbergs, eastern Catskills, mid- Hudson Valley, Taconics,
Berkshires, northwestern Connecticut and southern Vermont
It in effect until 7 am Tuesday morning.

Previous Discussion [0338 pm]. An area of low pressure will
move northeastward from western New York across northern New
York tonight. Periods of rain are expected across the area this
afternoon although at times it will be drizzle. It is possible
some locations may mix out along or just ahead of the front
during the evening hours, leading to a brief rise in
temperatures during the evening.

The system's cold front with a possible cold-frontal rain band
will push across the region during the evening hours. This
narrow cold frontal rain band is visible on radar now across
western PA and Ohio. The air mass ahead of the front is
only marginally moist/unstable with forecast soundings suggesting
MUCAPE values of 400 J/kg or less. However, all model guidance
is in agreement that intense low and mid level wind fields
(50-70 knots at 850mb) will develop across this area. A narrow
line of fast-moving shallow convection is likely to form along
the cold front posing a risk of locally damaging wind gusts.
Rainfall looks be around 0.30 to 0.90 of an inch although some
locally higher amounts are possible where thunder occurs.

In the wake of the front, forecast soundings show the potential
for 50-60+ kt winds around 5000 feet above the surface to mix
down toward the surface. This could equate to wind gusts
approaching 50 mph for a time. Pressure jump behind the cold
front is 9-12mb/3 hr combined with strong cold air advection
also argues for strong gusty post frontal winds. As a result,
the Wind Advisory was expanded for to cover most of the
forecast area. Winds will gust 25 to 40 mph elsewhere but likely
fall short of advisory criteria. Winds should gradually diminish
after midnight.

Cold air advection continues tonight with lows dipping into the
upper teens across the Adirondacks to the 20s to lower 30s
elsewhere. Cold, westerly flow off the lakes will also lead to
the development of lake-effect snow showers, mainly impacting
areas west of the Hudson River. Some broken fragments could
extend into the Capital District, southern Vermont or the
Berkshires. Not expecting much in the way of accumulation.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
We will continue to see cold air advection on Tuesday, though
high pressure will build into the region later in the day from
the west. It will remain blustery but winds will not be as
strong as tonight, but still gusting 25 to 35 mph at times. As
drier air gradually builds in, any lingering lake- effect snow
showers should come to an end. The overall northwesterly flow
would orient most of this activity south of our region, though a
few snow showers could clip parts of the Mohawk Valley and
eastern Catskills. Otherwise, a seasonable day is expected with
a mix of sun and clouds. Highs will reach the upper 20s across
the higher elevations to the 30s to lower 40s elsewhere.

Approaching low pressure will lead to increasing clouds on
Tuesday night with light winds. Lows will dip into the teens
and 20s.

Wednesday, a southern stream low pressure system moving off the
mid Atlantic coast will will have a precipitation shield whose
northern edge brushes southern areas with light rain or snow.
Otherwise, look for partly to mostly cloudy conditions with
highs in the 30s and 40s. High pressure returns for Wednesday
night with dry weather returning and lows mainly in the 20s,
though some teens are possible across the Adirondacks.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Main feature of note in the long term will be the potential
consolidation of shortwave energy into an increasingly coherent and
anomalous trough as it sweeps eastward from the central to the
eastern CONUS Thu-Sat. Fairly quiescent weather is expected Thu-Fri
over the local area beneath flat WSW midlevel flow. Temps during the
end of the week are expected to range a bit above normal values with
highs ranging from the upper 30s to lower 50s. By Saturday,
deterministic models and ensembles are in fairly good agreement that
a surface low will deepen quickly attendant to the sharpening trough
(500 mb heights -2 to -3 stdev per the NAEFS/EPS), especially east
of the Appalachian crest. Typical spread in the exact storm track
which will ultimately determine the sensible weather over the local
area. At this time, the forecast will show temps falling through the
day as the deepening low draws in colder air, along with categorical
PoPs. Highest probabilities for accumulating snow are west of the
Hudson Valley in the higher terrain. The storm track will determine
to what extent the subfreezing air will infiltrate lower elevations
along and east of the Hudson Valley while the deep moisture and lift
remain in place. The chance for snow here is at least worth
mentioning, especially based on the latest 12Z deterministic model
suite. Too soon to message anything more than this, but this system
definitely bears watching in the coming days. It will turn blustery
and sharply colder behind this system for Saturday night into Sunday
with decreasing chances for precip, with a quick warming trend
favored by Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Through 00z Wednesday....

A gusty convective line of showers and embedded thunder with pass
over the area between 00z-02z before coming to an end. Flight
categories will generally be in VFR/high MVFR between now and 03z or
so before returning to VFR conditions.

Winds will be out of the southwest 10-20 kts between 00z-02z before
the passage of the cold front before shifting out of the west-
northwest 10-20 kts. Winds could gust as high as 40-50 kts. Low
level wind shear will be an issue through 12z particularly at
KALB/KPSF.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of RA...SN.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: High Operational Impact. Likely SHRA.
Saturday: High Operational Impact. Breezy. Definite RA...SN.

&&

.HYDROLOGY...
We will continue to monitor for isolated hydro issues through
the early part of the week.

After a warm day Sunday, snowmelt and partially frozen ground
have led to runoff. Rivers are running around half bankfull and
the ground is saturated.

An additional wave of low pressure and a cold front will bring
more precipitation to the region into tonight. Mainly rain is
expected, though some snow showers across the high terrain are
expected tonight. Rainfall looks be around 0.30 to 0.90 of an
inch, and there is the possibility of a few heavy downpours from
convective showers or thunderstorms this evening, so there
remains the potential for some isolated hydrologic concerns. We
will continue to monitor the rivers.

Additional light precipitation is possible on Wednesday,
although mainly over the southern half of our hydrologic service
area.

A larger storm system could bring a threat of heavier precipitation
on Saturday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 7 AM EST Tuesday for CTZ001-013.
NY...Wind Advisory until 7 AM EST Tuesday for NYZ038>043-047>054-
     058>061-063>066-082>084.
MA...Wind Advisory until 7 AM EST Tuesday for MAZ001-025.
VT...Wind Advisory until 7 AM EST Tuesday for VTZ013>015.

&&

SYNOPSIS...IAA/SND
NEAR TERM...IAA/SND
SHORT TERM...SND
LONG TERM...Thompson
AVIATION...Evbuoma
HYDROLOGY...SND
Hazardous weather outlook, Mar 7, 7:32 PM EST, 35 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
732 PM EST Mon Mar 7 2022

NYZ047-058-059-063>066-081200-
Schoharie-Western Greene-Eastern Greene-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
732 PM EST Mon Mar 7 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...
...SEVERE THUNDERSTORM WATCH 38 IN EFFECT UNTIL 11 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Schoharie, Greene, Ulster and
Dutchess counties.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters please send wind damage reports to the National Weather
Service according to Standard Operating Procedures.

CTZ001-013-MAZ001-025-NYZ038>043-048>054-060-061-082>084-VTZ013>015-
081200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Columbia-Eastern Columbia-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
732 PM EST Mon Mar 7 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, southern Vermont and in east central New York
the Mohawk Valley, Upper Hudson Valley, Capital District, and
Columbia County.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-081200-
Northern Herkimer-Hamilton-
732 PM EST Mon Mar 7 2022

This Hazardous Weather Outlook is for Hamilton and northern Herkimer
counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 7, 6:43 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
643 PM EST Mon Mar 7 2022

NYZ032-033-038>040-082-080030-
Southern Fulton NY-Northern Herkimer NY-Hamilton NY-
Northern Fulton NY-Southern Herkimer NY-Montgomery NY-
643 PM EST Mon Mar 7 2022

...Strong thunderstorms will impact portions of southern Hamilton,
western Fulton, southern Herkimer and northwestern Montgomery
Counties through 730 PM EST...

At 642 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Oriskany to near Otselic. Movement was east at
60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Newport, Middleville, Poland and Cold Brook around 655 PM EST.
  Ohio around 700 PM EST.
  West Winfield and Cedarville around 705 PM EST.
  Mohawk and Jordanville around 710 PM EST.
  Little Falls and Lake Pleasant around 720 PM EST.
  Speculator, Fort Plain, St. Johnsville, Wells, Moffitt Beach
  Campground and Sacandaga Campground around 725 PM EST.
  Ephratah, Caroga Lake Public Campground and Caroga Lake around 730
  PM EST.

Other locations impacted by these storms include Ingham Mills,
Girards Sugarbush, Spinnerville, Cedar Lake, Farrel Corner,
Countryman, Whitehouse, South Ilion, Mindenville and Kelhi Corners.

This includes Interstate 90 between exits 29A and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4322 7507 4324 7507 4323 7510 4326 7516
      4330 7515 4330 7512 4334 7508 4360 7420
      4348 7417 4293 7460 4288 7481 4290 7488
      4286 7489 4284 7494 4291 7510 4286 7514
      4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 2342Z 247DEG 68KT 4315 7534 4271 7567

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DBT
Special weather statement, Mar 7, 7:25 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
725 PM EST Mon Mar 7 2022

NYZ039>041-048>050-082-080115-
Southern Fulton NY-Eastern Schenectady NY-Northern Fulton NY-
Western Schenectady NY-Montgomery NY-Southern Saratoga NY-
Northern Saratoga NY-
725 PM EST Mon Mar 7 2022

...Strong thunderstorms will impact portions of Schenectady, Fulton,
central Saratoga and central Montgomery Counties through 815 PM
EST...

At 725 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Caroga Lake Public Campground to near Fort
Plain. Movement was east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Gloversville, Johnstown, Caroga Lake Public Campground and Caroga
  Lake around 730 PM EST.
  Mayfield around 735 PM EST.
  Fonda, Broadalbin, Cranberry Creek and Northampton Beach Public
  Campground around 740 PM EST.
  Tribes Hill around 745 PM EST.
  Amsterdam, Hagaman and Fort Johnson around 750 PM EST.
  Glenville, Milton, Pattersonville-Rotterdam Junction, Rotterdam
  Junction and Rock City Falls around 755 PM EST.
  Saratoga Springs, Scotia and Galway around 800 PM EST.
  Niskayuna, Ballston Spa, Burnt Hills, Alplaus, North Ballston Spa
  and East Glenville around 805 PM EST.

Other locations impacted by these storms include Parkis Mills, Meco,
Charleston, Glenridge, Hoffmans, Glenwild, Garrison Manor, Wiley
Corners, Woodruff Heights and Halls Corner.

This includes the following highways...
 Interstate 88 near exit 25.
 Interstate 90 between exits 25a and 29.
 Interstate 890 between exits 1a and 7.
 Interstate 87 between exits 10 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4319 7448 4322 7358 4321 7358 4278 7386
      4278 7411 4295 7472
TIME...MOT...LOC 0025Z 266DEG 53KT 4311 7447 4290 7469

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DBT
Special weather statement, Mar 7, 8:02 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
802 PM EST Mon Mar 7 2022

NYZ041-048>050-052>054-084-VTZ013-080130-
Eastern Albany NY-Western Rensselaer NY-Eastern Schenectady NY-
Eastern Rensselaer NY-Western Schenectady NY-Southern Washington NY-
Southern Saratoga NY-Northern Saratoga NY-Bennington VT-
802 PM EST Mon Mar 7 2022

...A line of strong thunderstorms will impact portions of eastern
Schenectady, northeastern Albany, southeastern Saratoga, southern
Washington, Rensselaer and southwestern Bennington Counties through
830 PM EST...

At 801 PM EST, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Saratoga Springs to
near Altamont.
Movement was southeast at 55 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Schenectady, Troy, Bennington, Clifton Park, Rotterdam, Saratoga
Springs, Cohoes, Watervliet, Colonie, Scotia, Mechanicville, Hoosick
Falls, Arlington, Latham, Niskayuna, Ballston Spa, Menands,
Shaftsbury, Pownal and Green Island.

This includes the following highways...
 Interstate 88 near exit 25.
 Interstate 90 between exits 25 and 26.
 Interstate 890 between exits 1a and 9.
 Interstate 87 between exits 4 and 7, and between exits 8A and 16.
 Interstate 787 between exits 7 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4275 7324 4275 7327 4268 7329 4261 7334
      4276 7408 4320 7372 4308 7300
TIME...MOT...LOC 0101Z 303DEG 60KT 4310 7369 4273 7397

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:22 PM ESTSevere Thunderstorm WarningALYHerkimer, Montgomery, Schenectady, Schoharie53 min
Mar 7, 7:25 PM ESTSpecial Weather StatementALYFulton, Montgomery, Saratoga, Schenectady50 min
Mar 7, 8:02 PM ESTSpecial Weather StatementALYRensselaer28 min
Mar 7, 8:13 PM ESTSpecial Weather StatementALYColumbia, Ulster32 min
Mar 7, 8:21 PM ESTSevere Thunderstorm WarningALYUlster39 min
Mar 7, 8:27 PM ESTSevere Thunderstorm WarningALYRensselaer, Washington33 min
Mar 7, 8:30 PM ESTSevere Thunderstorm WarningALYRensselaer45 min
Mar 7, 8:41 PM ESTSevere Thunderstorm WarningALYColumbia, Dutchess64 min
Mar 7, 8:59 PM ESTSevere Thunderstorm WarningALYUlster13 min
Mar 8, 3:02 PM ESTWinter Weather AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more30 hr

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.